# SDR SWAA2022031007284

- Difficulty date: July 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 887 FLOOR PANEL ATTACHMENT STRAP CORRODED AROUND FASTNER HOLES / EVALUATED LIMITS OF AFT CARGO STA-887 FLR PNL ATTACHMENT STRAP TO FIND NO PUBLISHED LIMITS PER SRM REF- 53-00-53-1A-2 REMOVED AND REPLACED PART NO-146A9401439 IAW BOEING DWG- NO-146A7500 ID: 0061 REV:- AND BOEING SRM REF-51-40-05-0G-0 AND 51-40-01-0G-0
